Relations among homotopy operations for simplicial commutative algebras

Paul G. Goerss, Thomas J. Lada

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

The homotopy groups of a simplicial commutative algebra over the field with two elements support natural operations. Here we write the relations among these operations in an admissible form.

Original languageEnglish (US)
Pages (from-to)2637-2641
Number of pages5
JournalProceedings of the American Mathematical Society
Volume123
Issue number9
DOIs
StatePublished - Sep 1995

Keywords

  • Homotopy operations
  • Simplicial commutative algebras

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Relations among homotopy operations for simplicial commutative algebras'. Together they form a unique fingerprint.

Cite this